MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC CVC SET: 18 GA X 8" (20 CM); SYRINGE PISTON

ARROW INTERNATIONAL LLC CVC SET: 18 GA X 8" (20 CM); SYRINGE PISTON
Model Number IPN919240
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "item without centimeter markings on catheters.Customer noticed this on all catheters from stock." associated complaints: 9680794-2024-00759, 9680794-2024-00760, 9680794-2024-00761, 9680794-2024-00762, 9680794-2024-00763 and 9680794-2024-00764.
 
Event or Problem Description
It was reported that: "item without centimeter markings on catheters.Customer noticed this on all catheters from stock." associated complaints: 9680794-2024-00759, 9680794-2024-00760, 9680794-2024-00761, 9680794-2024-00762, and 9680794-2024-00764.
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer provided four photos for analysis and the images show the complaint details and kit components.The customer returned two unopened pediatric jugular sets for analysis.Due to the nature of the complaint, the returned kits were investigated as representative samples.The kits were opened to further analyze the catheters.No markings were observed on the returned catheter extrusions, which is the intended appearance of the catheter.Visual analysis of the reported catheter could not be performed as it was not returned for analysis.A review of the catheter product drawing was performed.The drawing does not include any markings on the catheter extrusion or hub.A review of change history was also performed, and no changes were made to the catheter with regards to markings on the extrusion or hub.A device history record review was performed with no relevant findings.The customer report of a missing catheter marking could not be confirmed in the returned representative samples.A review of the catheter product drawing revealed that neither the catheter extrusion nor the hub includes any markings.Therefore, no problem was found with the returned samples.However, an investigation of the reported catheter could not be performed as it was not returned for analysis.Therefore, the potential root cause could not be determined at this time.Teleflex will continue to monitor and trend on reports of this nature.

Brand Name
CVC SET: 18 GA X 8" (20 CM)
Common Device Name
SYRINGE PISTON
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19958616
Report Number9680794-2024-00763
Device Sequence Number17926367
Product Code FMF
UDI-Device Identifier00801902100542
UDI-Public(01)00801902100542(11)230906(17)280430(10)14F23J0008(21)
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K781978
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN919240
Device Catalogue NumberES-04218
Device Lot Number14F23J0008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Supplement Date Received by Manufacturer08/20/2024
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown